# SDR I5EA2021080500003

- Difficulty date: August 5, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 73,098 hours, 47,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 36731
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY FOR EMERGENCY LIGHT M1197 STA 960L NOT CHARGING. REMOVED AND REPLACED WITH SERVICEABLE POWER SUPPLY AT STA 960L IAW B737-400 AMM 33-51-51. OPS CHECK GOOD.
